MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5425WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing and sterilization records for se5425wvb, lot w7983 were reviewed and found to be acceptable.Additional information regarding patient impact has been requested.The investigation is ongoing.(b)(6).
 
Event or Problem Description
The user facility in (b)(6) reports the vitrectomy cutter did not work.The stellaris cassette was changed.Patient impact has been requested.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is necessary.Upon device return the investigation will be reopened.
 
Additional Manufacturer Narrative
Upon further investigation, we found there was no patient contact.The information provided does not suggest this incident may have caused or contributed to a death, serious injury or a serious deterioration in state of health.This event is no longer deemed reportable.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key11574886
Report Number0001920664-2021-00032
Device Sequence Number17009420
Product Code HQC
UDI-Device Identifier00757770059775
UDI-Public(01)00757770059775(17)220306(10)W7983
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model NumberSE5425WVB
Device Lot Number222
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/16/2021
05/12/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date05/10/2021
05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES